Subnormal operators of finite type II. Structure theorems.

Título inglés Subnormal operators of finite type II. Structure theorems.
Título español Operadores sub-normales de tipo finito II. Teoremas de estructura.
Autor/es Yakubovich, Dmitry V.
Organización Div. Math. Anal. Dep. Math. Mech. St. Petersburg State Univ., San Petesburgo, Rusia
Revista 0213-2230
Publicación 1998, 14 (3): 623-681, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper concerns pure subnormal operators with finite rank self-commutator, which we call subnormal operators of finite type. We analyze Xia's theory of these operators [21]-[23] and give its alternative exposition. Our exposition is based on the explicit use of a certain algebraic curve in C2, which we call the discriminant curve of a subnormal operator, and the approach of dual analytic similarity models of [26]. We give a complete structure result for subnormal operators of finite type, which corrects and strengthens the formulation that Xia gave in [23]. Xia claimed that each subnormal operator of finite type is unitarily equivalent to the operator of multiplication by z on a weighted vector H2-space over a quadrature Riemann surface (with a finite rank perturbation of the norm). We explain how this formulation can be corrected and show that, conversely, every quadrature Riemann surface gives rise to a family of subnormal operators. We prove that this family is parametrized by the so-called characters. As a departing point of our study, we formulate a kind of scattering scheme for normal operators, which includes Xia's model as a particular case.
Clasificación UNESCO 120201
Palabras clave español Operadores lineales ; Curvas algebraicas ; Operador de rango finito ; Espacios de Hilbert ; Estructuras proyectivas
Código MathReviews MR1681587
Código Z-Math Zbl 0933.47016
Icono pdf Acceso al artículo completo